Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ o$-weakly compact mappings of Riesz spaces


Author: P. G. Dodds
Journal: Trans. Amer. Math. Soc. 214 (1975), 389-402
MSC: Primary 47B55; Secondary 46E40
MathSciNet review: 0385629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization is given of linear mappings from a Riesz space to a Banach space which map order intervals to relatively weakly compact sets. The characterization is based on recent results of Burkinshaw and Fremlin. A number of applications are made to known results concerning weakly compact mappings and to results in the theory of Banach space-valued measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B55, 46E40

Retrieve articles in all journals with MSC: 47B55, 46E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0385629-1
PII: S 0002-9947(1975)0385629-1
Keywords: Riesz spaces, locally s-bounded vector measures, disjoint sequences, $ C(K)$ operator theory
Article copyright: © Copyright 1975 American Mathematical Society